# SDR SWIA200617650

- Difficulty date: December 28, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 28,062 hours, 36,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY EXIT SIGN INOP.  REPAIRED BROKEN WIRE FOR EXIT SIGN.  OPERATIONAL CHECKS GOOD.
